# SDR 95ZZZX668

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 750
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 622800100
- Condition: Lack Of Lub
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS EN ROUTE FROM HUNTINGTON WEST VIRGINIA TO CHARLOTTE, NORTH CAROLINA, PILOT NOTICED A NOSE GEAR GREEN LIGHT INDICATION WITH GEAR IN THE UP AND LOCKED POSITION.  PILOT CONTINUED TO DESTINATION AND DECLARED AN EMERGENCY, AIRCRAFT LANDED SAFELY.  MAINTENANCE WAS DISPATCHED TO MEET THE AIRCRAFT THE THE TAXI RAMP WHERE THEY PROCEEDED TO PIN THE GEAR IN THE DOWN AND LOCKED POSITION.  AFTER EVALUATION IT WAS DETERMINED THE NOSE GEAR SWITCH WAS FROZEN FROM WATER ACCUMULATION, CLEANED, AND LUBED SWITCH, OPS CHECK GOOD.
